# SDR AALA202010239001

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 15,565 hours, 5,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Damaged
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L4 DOOR GIRT BAR ARMING TELEFLEX CABLE DAMAGED.  TELEFLEX CABLE REPLACED
